# SDR AALA201905159010

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 4,846 hours, 2,017 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING DESCENT THROUGH FL 370 AS DISPLAY SOURCE 1 ON PFD APPEARED IN VNAV, PATH CAPTURED. A/C PITCHED OVER AND AIRSPEED INCREASED INTO OVERSPEED TAPE 3KTS 284KTS INDICATED FOR LESS THEN 3 SECONDS. SPEED BAKES WERE DEPLOYED PRIOR TO CLACKER. MAINTENANCE ACCOMPLISHED DEU 1 BITE PROCEDURE IAW FIM 31-62-00-810-802. TEST PASSED. ACCOMPLISHED AMM TASK 05-51-04, CONDITIONAL INSPECTION, WITHIN LIMITS. OK FOR SERVICE.
